MAUDE Adverse Event Report: MENTOR TEXAS MENTOR SILTEX CONTOUR PROFILE HIGH; PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE

MENTOR TEXAS MENTOR SILTEX CONTOUR PROFILE HIGH; PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE
Model Number 3542713
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Codes Capsular Contracture (1761); No Code Available (3191)
Date of Event 01/01/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Since the device has not been returned for analysis, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation is in progress.Once completed, a supplemental report will be submitted.Reason for device explant and/or reoperation: deflation.Manufacturer¿s reference number: (b)(4).
 
Event or Problem Description
It was reported that a (b)(6) caucasian female patient underwent a primary breast reconstruction with 450cc mentor siltex contour profile high saline breast implants and experienced postoperative right-sided deflation.The diagnosis was confirmed by a physician upon examination.As a result, the patient's impacted device was explanted on (b)(6) 2020.
 
Additional Manufacturer Narrative
Mentor received an update to the events submitted in the previous reports.The patient was also diagnosed with preoperative right-sided capsular contracture (baker grade iv).During the patient's unilateral procedure, her impacted device was replaced with a 475cc mentor smooth round moderate plus profile saline breast implant (catalog number 3502475, serial number: (b)(4).Reason for device explant and/or reoperation: capsular contracture and deflation manufacturer¿s reference number: (b)(6).
 
Additional Manufacturer Narrative
Mentor received an update to the events submitted in the initial report.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Manufacturer's reference number: (b)(4).

Brand Name
MENTOR SILTEX CONTOUR PROFILE HIGH
Common Device Name
PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE
Manufacturer (Section D)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
MDR Report Key9633502
Report Number1645337-2020-01314
Device Sequence Number3414382
Product Code FWM
UDI-Device Identifier00081317001928
UDI-Public00081317001928
Combination Product (Y/N)N
Initial Reporter StateCT
PMA/510(K) Number
P990075
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2001
Device Explanted Year2020
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2004
Device Model Number3542713
Device Catalogue Number3542713
Device Lot Number215937
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/07/2020
Supplement Date Received by Manufacturer02/06/2020
02/12/2020
Initial Report FDA Received Date01/27/2020
Supplement Report FDA Received Date02/06/2020
02/12/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR